# SDR AWXA200601297

- Difficulty date: July 18, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Bs 986
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON B/S 986 CABIN FLOORBEAM RBL 16-42 WL 208.  REMOVED AND REPAIRED BS 986 FLOORBEAM PREVIOUS REPAIR AND TEE CHORD RB2 - 51 WL 208 IAW B737 - 300 SRM 51 - 40 - 02 - 06 R 70 AND AWA ER 03 - 5310 - 05125 - ES2.
